# SDR IPXA2018011625541

- Difficulty date: January 7, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 57,725 hours, 18,992 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T511010
- Condition: Corroded
- Location: Bs 632
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C12, CORROSION ON MAIN DECK FLOORBEAM UPPER TEE LOWER SURFACE AT BS 632 , LBL 75.  REPAIRED IAW  EO B767-5310-67110-A
